3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles

Dieting with Obstacles Those with special health concerns such as diabetes, fibromyalgia, pregnancy, etc can post here for extra support and help.

tamoxifin

Reply
 
Thread Tools
Old 03-30-2006, 04:42 PM   #1
Junior Member
 
Join Date: Mar 2006
Posts: 2

Red face tamoxifin

I have been taking tamoxifin for about a year and a half since breast cancer surgery. Am gaining weight. Anyone with advice? Experience/

Anyone want to buddy up to loose?
evanridge is offline   Reply With Quote
Old 03-30-2006, 05:29 PM   #2
Want them Muscles!
 
fitgal2's Avatar
 
Join Date: Oct 2005
Location: Canada
Posts: 583

S/C/G: 135/129/120

Default

Hey there!

I am not on Tomoxifin, but I am on prednisone. I too am a cancer survivor... when I was told I would have to go on Prednisone I went to my Pharmacist and asked him to print out any info (side effects, drug interactions etc...) because of that I found out the the Birthcontrol pill makes the effects of Prednisone worse...plus I also found out that this drug makes the body more sensitive to carbs...the doc didn't even "know" that one.
I would do the same for Tomixifin...maybe there is something you are currently taking/eating that is making you retain water or gain weight...

Hope I helped
__________________




Be a HERO--donate bone marrow, save a life!!!
fitgal2 is offline   Reply With Quote
Old 03-30-2006, 08:21 PM   #3
Happy Member
 
Join Date: Aug 2000
Location: Casper, Wyoming, USA
Posts: 789

Default

I am also on Tamoxifen due to my breast cancer surgery in January of 2005. I just looked up the drug in my dandy little book on prescrition drugs. Side effects listed include distaste for food, dizziness, headache, hot flashes, light-headedness, nausea, vaginal itching, or vomiting. These side effects should disappear as your body adjusts to the medication.

The book also mentions that it is extremely important to tell your doctor is you have rapid weight gain (3-5 lbs. within a week).

I would suggest that you contact your oncologist regarding the weight-gain. Cancer is a serious matter, and we survivors should do everything we can to maintain our health.
__________________
JoJoJo
196.5/130/135

Breast Cancer Survivor
86 years old
JoJoJo2 is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 07:12 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2